# SDR AMWA84785BC

- Difficulty date: May 20, 2007
- Submitted: May 21, 2007
- Operation: Air carrier
- Aircraft: N166YV
- Make and model: Beech 1900D
- Aircraft serial: UE166
- Aircraft time: 24,912 hours, 36,751 cycles
- Engine: Pwa PT6*
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: 1013810087
- Part serial: 083364
- Condition: Weak
- Location: Master
- Part time: 24,278 hours, 35,840 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING FLT, THE BATTERY CHARGE ANNUN ILLUMINATED.  ACFT LANDED WITH NO FURTHER INCIDENT.  THIS BATTERY CHARGE ANNUN WRITEUP IS A NUISANCE A SEVERE DISTRACTION TO THE PILOTS.  REMOVED AND REPLACED BATTERY.
